# SDR UPS04142735

- Difficulty date: July 18, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0810
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE CREW ENTRY DOOR IS INOP.  EMERGENCY LIGHTS TEST IS SHOWING FAULT.  RELAMPED ALL 9 LAMPS IN EXIT SIGN 31WL1.
